Stanislav Avsec [25994]

 

1.01 Izvirni znanstveni članek

1. AVSEC, Stanislav, JAGIEŁŁO-KOWALCZYK, Magdalena. Developing a framework to predict factors significant forcreative architectural design performance of freshmenand senior architecture students, by adopting and validating the CEDA. International journal of engineering education. 2021, vol. 37, no. 3, str. 594-607, ilustr., graf. prikazi. ISSN 0949-149X. https://www.ijee.ie/latestissues/Vol37-3/04_ijee4053.pdf, http://pefprints.pef.uni-lj.si/6693/. [COBISS.SI-ID 60925955]

 

 

Luka Boc Thaler [34560]

 

1.01 Izvirni znanstveni članek

1. BOC THALER, Luka. Automorphisms of ▫$\mathbb{C}^m$▫ with bounded wandering domains. Annali di matematica pura ed applicata. [v tisku] 2021, vol. , no. , 21 str. ISSN 0373-3114. https://link.springer.com/article/10.1007/s10231-020-01057-3, DOI: 10.1007/s10231-020-01057-3. [COBISS.SI-ID 62707715]

2. BOC THALER, Luka. On the geometry of simply connected wandering domains. Bulletin of the London Mathematical Society. [v tisku] 2021, vol. , iss. , 11 str. ISSN 0024-6093. https://londmathsoc.onlinelibrary.wiley.com/doi/full/10.1112/blms.12518, DOI: 10.1112/blms.12518. [COBISS.SI-ID 63912451]

3. AROSIO, Leandro, BOC THALER, Luka, PETERS, Han. A transcendental Hénon map with an oscillating wandering Short ▫$\mathbb{C}^2$▫. Mathematische Zeitschrift. [v tisku] 2021, vol. , iss. , 16 str. ISSN 0025-5874. https://link.springer.com/article/10.1007/s00209-020-02677-4, DOI: 10.1007/s00209-020-02677-4. [COBISS.SI-ID 62617347]

Tjaša Dražnik [53890]

 

1.01 Izvirni znanstveni članek

1. BERGROTH, Mari, LLOMPART, Júlia, PEPIOT, Nathalie, VAN DER WORP, Karin, DRAŽNIK, Tjaša, SIERENS, Sven. Identifying space for mainstreaming multilingual pedagogies in European initial teacher education policies. European educational research journal. 2021, vol. 20, issue , str. 1-21. ISSN 1474-9041. https://journals.sagepub.com/doi/pdf/10.1177/14749041211012500, DOI: 10.1177/14749041211012500. [COBISS.SI-ID 62396931]

 

Aleksander Malnič [02507]

 

1.01 Izvirni znanstveni članek

1. BRODNIK, Andrej, MALNIČ, Aleksander, POŽAR, Rok. The simultaneous conjugacy problem in the symmetric group. Mathematics of computation. 2021, str. 1-21. ISSN 0025-5718. https://www.ams.org/journals/mcom/earlyview/#mcom3637, DOI: 10.1090/mcom/3637. [COBISS.SI-ID 61722371]